Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Uniqueness problem of meromorphic functions sharing small functions


Authors: Zhihua Chen and Qiming Yan
Journal: Proc. Amer. Math. Soc. 134 (2006), 2895-2904
MSC (2000): Primary 32H30
Published electronically: April 11, 2006
MathSciNet review: 2231613
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, a uniqueness theorem of meromorphic functions which share four small functions is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32H30

Retrieve articles in all journals with MSC (2000): 32H30


Additional Information

Zhihua Chen
Affiliation: Department of Mathematics, Tongji University, Shanghai 200092, People’s Republic of China
Email: zzzhhc@tongji.edu.cn

Qiming Yan
Affiliation: Department of Mathematics, Tongji University, Shanghai 200092, People’s Republic of China
Email: math@mail.tongji.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-06-08475-9
Keywords: Value distribution theory, uniqueness theorem, small function
Received by editor(s): April 19, 2005
Published electronically: April 11, 2006
Additional Notes: The authors were supported by NSFC number 10571135.
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.